# SDR C8GA20090218

- Difficulty date: July 31, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT STRINGER 26R B.S. 530  IS CORRODED.  CORROSION FOUND TO BE OUT OF LIMITS, CUT OUT DAMAGED AREA DIM 25" FABRICATED NEW STRINGER FROM BAC 1498-131 7075 T6 DIM 15.25" X 10.375. INSTALLED NEW STRINGER, NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
